# SDR FDEA201407111705

- Difficulty date: July 11, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 38,026 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD COURIER AREA FRAME 11 - 14 Y1456 LONGITUDINAL FLOOR SUPPORT CORRODED.  REPAIRED MAIN DECK LONGITUDINAL FLOOR SUPPORT.  THIS REPAIR IS CATEGORY "B".  MAJOR REPAIR.
